# SDR DALA2017101300242

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 56,067 hours, 7,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A R3 DOOR SLIDE CHANGE, CIDS FAULTED BCCR,  EPSU BATTERY.  REPLACED THE BATTERY.
